MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110006
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during burring of the distal femur in a navio tka procedure, they were able to complete about 70-75% of the bony resection when the long attachment overheated.They were still able to complete the burring with the same devices without any delay or harm to the patient.No other complications were reported.
 
Additional Manufacturer Narrative
The navio long attachment used for treatment was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The evaluation followed the long attachment performance verification.The reported problem was not confirmed.The drill/long attachment was tested 60 seconds and no problems were identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints associated with the part with the failure modes "noise, audible" and "overheating" identified similar events.A relationship between the reported event and the device could not be established as there was no damage or problem found with the device during the visual and functional inspection.Although the reported problem was not confirmed, a contributing factor to the high pitched noise may have been the drill.No containment or corrective actions are recommended at this time.Our reference number: (b)(4).

Brand Name
NAVIO LONG ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11242511
Report Number3010266064-2021-00065
Device Sequence Number11756504
Product Code OLO
UDI-Device Identifier00885556628607
UDI-Public00885556628607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110006
Device Catalogue NumberPFSR110006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1